# SDR C2XA01IA072

- Difficulty date: December 1, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120ER
- Aircraft serial: 120185
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W182000124
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD SECTION OF AISLE PATH EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE IN THE STRIP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
